The Riemann boundary problem in spaces with a weight that admits singularities

K. Kazaryan, F. Soria, Ilya Spitkovsky

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)260-262
Number of pages3
JournalDoklady Mathematics
Volume55
Issue number2
StatePublished - Mar 1 1997

Fingerprint

Boundary Problem
Cauchy Problem
Singularity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The Riemann boundary problem in spaces with a weight that admits singularities. / Kazaryan, K.; Soria, F.; Spitkovsky, Ilya.

In: Doklady Mathematics, Vol. 55, No. 2, 01.03.1997, p. 260-262.

Research output: Contribution to journalArticle

@article{5cd34ebfbe144ce985b7ae58382f8d8f,
title = "The Riemann boundary problem in spaces with a weight that admits singularities",
author = "K. Kazaryan and F. Soria and Ilya Spitkovsky",
year = "1997",
month = "3",
day = "1",
language = "English (US)",
volume = "55",
pages = "260--262",
journal = "Doklady Mathematics",
issn = "1064-5624",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "2",

}

TY - JOUR

T1 - The Riemann boundary problem in spaces with a weight that admits singularities

AU - Kazaryan, K.

AU - Soria, F.

AU - Spitkovsky, Ilya

PY - 1997/3/1

Y1 - 1997/3/1

UR - http://www.scopus.com/inward/record.url?scp=0039976071&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039976071&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0039976071

VL - 55

SP - 260

EP - 262

JO - Doklady Mathematics

JF - Doklady Mathematics

SN - 1064-5624

IS - 2

ER -